I am experiencing tingling in my left foot, leg, and palm of left hand especially at night. Just for a test, last night I took only 15 mg Actos and the tingling was nearly gone. I take my Actos just before bedtime. This morning my sugar was a little higher (119) than normal (85). So I took the other 15 mg Actos and guess what? My tingling is back. I think it is the Actos causing this problem.
Tingling is not reported side effect of Actos.
Does it feel like pins and needles or is it more of an ache?
Muscle aches are a side effect of Actos.
Pins and needles may be a complication of diabetes.
Either way if these symptoms persist you should see your doctor.
- Actos Information for Consumers
- Actos Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actos (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 2 answers
Posted 16 Feb 2010 • 1 answer
Posted 5 Aug 2010 • 1 answer
Posted 14 Aug 2011 • 1 answer
Posted 15 Sep 2011 • 2 answers